# SDR CALA0600004

- Difficulty date: January 7, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N76153
- Make and model: Boeing 767224
- Aircraft serial: 30432
- Aircraft time: 22,603 hours, 3,609 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 311T1AF058
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LT PYLON NAC STA 285 AREA I/B STIFFENER AFTER FRAME CHORD REMOVAL.  THE STIFFENER WAS REPLACED IAW ECRA 5420-01445.
